Nagoya Mathematical Journal

Existence and boundedness of parametrized Marcinkiewicz integral with rough kernel on Campanato spaces

Yong Ding, Qingying Xue, and Kôzô Yabuta

Full-text: Open access

Abstract

Let $g(f)$, $S(f)$, $g_{\lambda}^{*}(f)$ be the Littlewood-Paley $g$ function, Lusin area function, and Littlewood-Paley $g_{\lambda}^{*}$ function of $f$, respectively. In 1990 Chen Jiecheng and Wang Silei showed that if, for a $\mathrm{BMO}$ function $f$, one of the above functions is finite for a single point in $\mathbb{R}^{n}$, then it is finite a.e. on $\mathbb{R}^{n}$, and $\mathrm{BMO}$ boundedness holds. Recently, Sun Yongzhong extended this result to the case of Campanato spaces (i.e. Morrey spaces, $\mathrm{BMO}$, and Lipschitz spaces). One of us improved his $g_{\lambda}^{*}$ result further, and treated parametrized Marcinkiewicz functions with Lipschitz kernel $\mu^{\rho}(f)$, $\mu_{S}^{\rho}(f)$ and $\mu_{\lambda}^{\ast, \rho}(f)$. In this paper, we show that the same results hold also in the case of rough kernel satisfying $L^{p}$-Dini type condition.

Article information

Source
Nagoya Math. J., Volume 181 (2006), 103-148.

Dates
First available in Project Euclid: 14 March 2006

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1142344534

Mathematical Reviews number (MathSciNet)
MR2210712

Zentralblatt MATH identifier
1147.42007

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory

Keywords
Littlewood-Paley functions Marcinkiewicz function area function Campanato space Morrey space Lipschitz space BMO

Citation

Ding, Yong; Xue, Qingying; Yabuta, Kôzô. Existence and boundedness of parametrized Marcinkiewicz integral with rough kernel on Campanato spaces. Nagoya Math. J. 181 (2006), 103--148. https://projecteuclid.org/euclid.nmj/1142344534


Export citation

References

  • A. P. Calderón, M. Weiss and A. Zygmund, On the existence of singular integrals , Proc. Sympos. Pure Math., 10 (1967), 56–73.
  • L. Colzani, Hardy spaces on Spheres, Ph.D thesis, Washington University, St. Louis, MO (1982).
  • L. Colzani, M. Taibleson and G. Weiss, Maximal estimates for Cesàro and Riesz means on spheres , Indiana Univ. Math. J., 33 (1984), 873–889.
  • Y. Ding, D. Fan and Y. Pan, $L^{p}$-boundedness of Marcinkiewicz integrals with Hardy space function kernel , Acta. Math. Sinica (English series), 16 (2000), 593–600.
  • Y. Ding, S. Lu and Q. Xue, On Marcinkiewicz integral with homogeneous kernels , J. Math. Anal. Appl., 245 (2000), 471–488.
  • Y. Ding, S. Lu and K. Yabuta, A problem on rough parametric Marcinkiewicz functions , J. Austral. Math. Soc., 72 (2002), 13–21.
  • Y. Ding and Q. Xue, Weak type $(1, 1)$ bounds for a class of the Littlewood-Paley operators , J. Math. Soc. Japan, 57 (2005), 184–194.
  • Y. Ding, Q. Xue and K. Yabuta, Weighted estimate for a class of Littlewood-Paley operators , to appear in Taiwanese J. Math.
  • E. B. Fabes, R. L. Johnson and U. Neri, Spaces of harmonic functions representable by Poisson integrals of functions in $\mathrm{BMO}$ and $\mathcal{L}_{p, \lambda}$ , Indiana Univ. Math. J., 25 (1976), 159–170.
  • Y. Han, On some properties of $s$-function and Marcinkiewicz integrals , Acta Sci. Natur. Univ. Pekinensis, 5 (1987), 21–34.
  • L. Hörmander, Translation invariant operators , Acta Math., 104 (1960), 93–139.
  • D. S. Kurtz, Littlewood-Paley operators on $\mathrm{BMO}$ , Proc. Amer. Math. Soc., 99 (1987), 657–666.
  • D. S. Kurtz and R. L. Wheeden, Results on weighted norm inequalities for multipliers , Trans. Amer. Math. Soc., 255 (1979), 343–362.
  • J. Peetre, On the theory of $\mathcal{L}_{p, \lambda}$ spaces , J. Funct. Anal., 4 (1969), 71–87.
  • S. Qiu, Boundedness of Littlewood-Paley operators and Marcinkiewicz integral on $\mathcal{E}^{\alpha, p}$ , J. Math. Res. Exposition, 12 (1992), 41–50.
  • M. Sakamoto and K. Yabuta, Boundedness of Marcinkiewicz functions , Studia Math., 135 (1999), 103–142.
  • E. M. Stein, On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz , Trans. Amer. Math. Soc., 88 (1958), 430–466.
  • E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J. (1970).
  • E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton, N.J. (1971).
  • Y. Sun, On the existence and boundedness of square function operators on Campanato spaces , Nagoya Math. J., 173 (2004), 139–151.
  • A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, San Diego, Calif. (1986).
  • A. Torchinsky and S. Wang, A note on the Marcinkiewicz integral , Colloq. Math., 60/61 (1990), 235–243.
  • S. Wang, Boundedness of the Littlewood-Paley $g$-function on $\Lip_{\alpha}(\mathbb{R}^{n})$ $(0 < \alpha < 1)$ , Illinois J. Math., 33 (1989), 531–541.
  • S. Wang, Some properties of the Littlewood-Paley $g$-function , Contemp. Math., 42 (1985), 191–202.
  • S. Wang and J. Chen, Some notes on square function operator , Annals of Mathematics (Chinese), Series A, 11 (1990), 630–638.
  • Q. Xue, Parametrized Littlewood-Paley operators, Thesis, Beijing Normal University (2004).
  • K. Yabuta, Boundedness of Littlewood-Paley operators , Math. Japonica, 43 (1996), 143–150.
  • K. Yabuta, Some remarks to Marcinkiewicz functions , Kwansei Gakuin Univ. Nat. Sci. Rev., 6 (2002), 9–15.
  • K. Yabuta, Existence and boundedness of $g_{\lambda}^{*}$-function and Marcinkiewicz functions on Campanato spaces , Sci. Math. Jpn., 59 (2004), 93–112.